# SDR JGVR20250910002

- Difficulty date: September 10, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 15,336 hours, 10,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 1 AREA OF CORROSION LOCATED ON FUSELAGE SKIN AT THE RH NOSE DOOR AFT LATCH AREA, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION.  REPAIRED CORROSION BLENDS IAW NETJETS REQUEST FOR TECHNICAL SERVICES BY CLEANING, TREATING, PRIMING, AND TOP COATING AREA.
